Can Zanidip cause redness and swelling in the lower leg between ankle and knee?
Dr. Richard Smith
Dr. Richard Smith
Gp, Psychologist
Toorak
Mild swelling of both lower legs may happen with the higher doses of Zanidip. If the swelling is of only one leg, then another cause is more likely. Redness may represent inflammation due to infection and is accompanied by warmth to the touch and localised tenderness when pressed. Infection is called "cellulitis" and is a serious condition, needing immediate attendance by a doctor or ED physician.

Related questions

Got questions?

Our experts have answered 2 questions about Zanidip Tablets

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

Choose the medical specialisation of the doctors you want to send the question to
We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.